# SDR SWAA2025121251082

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8885Q
- Make and model: Boeing 737-8
- Aircraft serial: 67961
- Aircraft time: 7,539 hours, 4,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FA FLASHLIGHTS INOPERATIVE IN AFT GALLEY.   REMOVED AND REPLACED THE BATTERY IAW AMM 25-64-00.
